I have been on Seroquel for over 2 years now and it definitely saved me. It has worked wonders and I do not want to know where I would be right now without it... With that said, here is a little info on it:
I started Seroquel for aleep a month ago but then it started to help lift my mood so my doc kept me on it. I can't tell you how good I feel. It takes a few days to get past the grogginess it causes I take it at night and I'm done-straight to bed. But the days are good now. I also take Abilify which also worked wonders but Seroquel gave me an unexpected boost in my mood. I 'm going to stay on it as long as the doc lets me. Oh to answer your question here's the info on Seroquel from rxlist.com:
Seroquel is an antipsychotic medication. It works by changing the actions of chemicals in the brain.
Seroquel is used to treat the symptoms of psychotic conditions such as schizophrenia and bipolar disorder (manic depression).
i almost everyday have the "waking up at 4 o'clock in the afternoon" symptom of bi-polar. i love my seroquel, can't live without it. probably need to get on lamactil too as a mood stabilizer. i've had this since i was 13, and it happens almost every day like right now it's 9:00 pm and i feel pretty much "normal" and i tell myself this is what "normal people" must feel like all day. i forgot the name of this symptom. i don't read very much on-line about it. Any info? I do take provigil in the mornings for this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.